ISSN 1016-5169 | E-ISSN 1308-4488
Archives of the Turkish Society of Cardiology
A Case of Myocardial Infarction Caused by Spasm of the Right and Left Coronary Ostia and Discontinuation of Hyperthyroidism Treatment [Turk Kardiyol Dern Ars]
Turk Kardiyol Dern Ars. 2023; 51(6): 427-428 | DOI: 10.5543/tkda.2023.39679

A Case of Myocardial Infarction Caused by Spasm of the Right and Left Coronary Ostia and Discontinuation of Hyperthyroidism Treatment

Eri Morita, Yusuke Oba, Hiroshi Funayama, Hisaya Kobayashi, Takahiro Watanabe, Kazuomi Kario
Division of Cardiovascular Medicine, Department of Internal Medicine, Jichi Medical University School of Medicine, Tochigi, Japan

Keywords: Coronary artery spasm, hyperthyroidism, myocardial infarction







How to cite this article
Eri Morita, Yusuke Oba, Hiroshi Funayama, Hisaya Kobayashi, Takahiro Watanabe, Kazuomi Kario. A Case of Myocardial Infarction Caused by Spasm of the Right and Left Coronary Ostia and Discontinuation of Hyperthyroidism Treatment. Turk Kardiyol Dern Ars. 2023; 51(6): 427-428

Corresponding Author: Hiroshi Funayama, Japan
Manuscript Language: English


Journal Metrics

Journal Citation Indicator: 0.18
CiteScore: 1.1
Source Normalized Impact
per Paper:
0.22
SCImago Journal Rank: 0.348

Quick Search



Copyright © 2024 Archives of the Turkish Society of Cardiology



Kare Publishing is a subsidiary of Kare Media.